MATHEMATICA BOHEMICA, Vol. 123, No. 1, pp. 33-48 (1998)

Sequential convergences in a vector lattice

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In the present paper we deal with sequential convergences on a vector lattice $L$ which are compatible with the structure of $L$.

Keywords: vector lattice, sequential convergence, archimedean property, Brouwerian lattice

Classification (MSC2000): 46A19

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition